Journal of Symbolic Logic

How to extend the semantic tableaux and cut-free versions of the second incompleteness theorem almost to Robinson's arithmetic Q

Dan E. Willard

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic Volume 67, Issue 1 (2002), 465-496.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1190150055

Mathematical Reviews number (MathSciNet)
MR1889562

Digital Object Identifier
doi:10.2178/jsl/1190150055

Subjects
Primary: 03F30: First-order arithmetic and fragments
Secondary: 03F40: Gödel numberings and issues of incompleteness

Citation

Willard, Dan E. How to extend the semantic tableaux and cut-free versions of the second incompleteness theorem almost to Robinson's arithmetic Q. Journal of Symbolic Logic 67 (2002), no. 1, 465--496. doi:10.2178/jsl/1190150055. http://projecteuclid.org/euclid.jsl/1190150055.


Export citation